eCite Digital Repository

Medicine-induced pulmonary toxicity

Citation

Bereznicki, LRE and Thompson, AJ, Medicine-induced pulmonary toxicity, Australian Pharmacist, 30, (6) pp. 494-498. ISSN 0728-4632 (2011) [Professional, Non Refereed Article]

PDF
Restricted - Request a copy
139Kb
  

Copyright Statement

Copyright © 2011 Pharmaceutical Society of Australia

Official URL: http://www.psa.org.au/

Abstract

A large number of medicines are known to cause medicine-induced pulmonary toxicity; however, recognition can be difficult because the clinical, radiological and histological findings are often non-specific. Currently, there are no diagnostic studies available to confirm the presence of a medicineinduced respiratory reaction. Health care professionals can only make an accurate diagnosis if they are aware of the medications that have been recognised as causing respiratory toxicity and their specific presentations. One website which contains a list of medications known to cause pulmonary toxicity is called PNEUMOTOX and can be found online at: www.pneumotox. com. This article will begin with a general overview of medicine-induced pulmonary toxicity and then focus on a case of nitrofurantoin-induced pulmonary toxicity.

Item Details

Item Type:Professional, Non Refereed Article
Research Division:Medical and Health Sciences
Research Group:Pharmacology and Pharmaceutical Sciences
Research Field:Clinical Pharmacy and Pharmacy Practice
Objective Division:Health
Objective Group:Other Health
Objective Field:Health not elsewhere classified
Author:Bereznicki, LRE (Professor Luke Bereznicki)
Author:Thompson, AJ (Mr Angus Thompson)
ID Code:70132
Year Published:2011
Deposited By:Pharmacy
Deposited On:2011-06-03
Last Modified:2011-12-16
Downloads:1 View Download Statistics

Repository Staff Only: item control page